# SDR IPXA2015061990333

- Difficulty date: June 8, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 16,073 hours, 9,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: A53810842200
- Condition: Corroded
- Location: Frames 39-40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, FWD LOWER CARGO COMPARTMENT HORIZONTAL PRESSURE PANEL NR 6 STRINGER CORRODED FR 39-FR 40; LBL 203-LBL 209.  REMOVED CORROSION, TREATED AND PRIMED IAW EO A300-5310-57833-A.
